# SDR N6WA2013102801

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 23,179 hours, 16,394 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DOOR WARNING FAULT 2 STATUS MESSAGE .  PERFORMED OPS CHECK OF DOOR WARNING SYS 2 IAW AMM 52-11-00.  OPS CHECKED GOOD AT THIS TIME.
